# SDR SIMA20151008005

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,975 hours, 35,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN OF FUSELAGE HAS A LIGHTNING STRIKE AFT FRAME 19, BETWEEN STRINGER 18R & 19R.  PERFORMED REPAIR TO EXTERNAL SKIN AFT FRAME 19, STRINGER 18R - 19R IAW SRM 53-21-01.
